# SDR ASAA12711296

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 42,900 hours, 19,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT INDICATOR SIGN ADJACENT TO R1 DOOR IS BROKEN.  REF WDM SUPPLEMENT 33 51 21 REMOVED, REPLACED AND TESTED L1186 EXIT INDICATOR SIGN PER MM 33 51 01 960 802, OPS NORMAL.
